Join us   Log in   ijesmj@gmail.com  


INTERNATIONAL JOURNAL OF ENGINEERING, SCIENCE AND - Volume 6, Issue 8, December 2017

Pages: 349-358

Date of Publication: 27-Dec-2017


Print Article   Download XML  Download PDF

Bridges and cut-vertices of Intuitionistic Fuzzy Graph Structure

Author: P.K. Sharma * Vandana Bansal

Category: Engineering, Science and Mathematics

Abstract:

In this paper,, the concept of bridge and cut vertices in an intuitionistic fuzzy graph structures (IFGS) are defined and their properties are studied. We describe the existence of bridge in an IFGS and obtain some equivalent conditions. Also intuitionistic fuzzy bridges and intuitionistic fuzzy cut vertices are characterized using partial intuitionistic fuzzy spanning subgraph structures..

Keywords: Intuitionistic fuzzy graph structure; Bi –Bridges; Bi -Cut-vertices.